Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 2374907, 12 pages
http://dx.doi.org/10.1155/2016/2374907
Research Article

Properties of Matrix Variate Confluent Hypergeometric Function Distribution

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA
2Instituto de Matemáticas, Universidad de Antioquia, Calle 67, No. 53–108, Medellín, Colombia

Received 3 September 2015; Accepted 15 December 2015

Academic Editor: Z. D. Bai

Copyright © 2016 Arjun K. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arjun K. Gupta, Daya K. Nagar, and Luz Estela Sánchez, “Properties of Matrix Variate Confluent Hypergeometric Function Distribution,” Journal of Probability and Statistics, vol. 2016, Article ID 2374907, 12 pages, 2016. https://doi.org/10.1155/2016/2374907.